BibTeX record journals/tamm/UllmanVW21c

download as .bib file

@article{DBLP:journals/tamm/UllmanVW21c,
  author    = {Daniel H. Ullman and
               Daniel J. Velleman and
               Douglas B. West},
  title     = {Problems and Solutions},
  journal   = {Am. Math. Mon.},
  volume    = {128},
  number    = {5},
  pages     = {467--475},
  year      = {2021},
  url       = {https://doi.org/10.1080/00029890.2021.1889899},
  doi       = {10.1080/00029890.2021.1889899},
  timestamp = {Mon, 17 May 2021 17:04:42 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/UllmanVW21c.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics